DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/818

Title: Continuous interval in the dispersion spectrum
Authors: Gupta, Soma
Keywords: dispersion
dispersion spectrum
continuous
Issue Date: 2000
Citation: Journal of Number Theory, 84(1), 1-14
Abstract: A measure for the denseness of sequences [an mod 1], a irrational, is the disper- sion constant D(a) introduced by H. Niederreiter, [1981, Colloq. Number Theory 185, 43-50]. In this paper a real number c has been found above which the disper- sion spectrum (the set of values D(a) for a irrational) is continuous. A simple proof of an inequality by V. Drobot is given also.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/818
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
guptacon2000.pdf271.22 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback